Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes chronic fatigue and slight weight gain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
chronic fatigue,slight weight gain,sometimes hard to concentrate. are any of these diet pills sold on line?
Posted Mon, 24 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: What pills are you talking of? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these symptoms you have reported. Please, I have not seen the names of the specific pills you are requesting whether they can be gotten online or not. Can you kindly send the name of the pills again? Your weight gain sees to be more than just a problem with your diet. These symptoms are very suggestive for a possible hypothyroidism I will strongly recommend tat you get tested for hypothyroidism. This would be done by measuring the TSH levels and the T4 and T3 hormones. For this, it would bes best to consult an endocrinologist or get these preliminary tests done by your primary care doctor. The other possible causes of these symptoms could be depression, chronic fatigue syndrome, etc. These are possibilities that should be looked into if it should turn out not to be hypothyroidism. I will like you to have a summarised look at hypothyroidism from a trusted site and see whether it relates with most of your symptoms. Follow up with more for more information and clarifications. WWW.WWWW.WW I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor